Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 703601, 23 pages
http://dx.doi.org/10.1155/2012/703601
Research Article

A Fuzzy Genetic Algorithm Based on Binary Encoding for Solving Multidimensional Knapsack Problems

1Department of Basic Science, Islamic Azad University, Dolatabad Branch, Esfahan 84318–11111, Iran
2Laboratory of Computational Statistics and Operations Research, Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 3 December 2011; Accepted 14 February 2012

Academic Editor: Hector Pomares

Copyright © 2012 M. Jalali Varnamkhasti and L. S. Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Jalali Varnamkhasti and L. S. Lee, “A Fuzzy Genetic Algorithm Based on Binary Encoding for Solving Multidimensional Knapsack Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 703601, 23 pages, 2012. https://doi.org/10.1155/2012/703601.